Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sulem, Agnès

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:133
Abstract pages:1543
Full texts:560
References:107
E-mail:

http://www.mathnet.ru/eng/person14176
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/168780

Publications in Math-Net.Ru
2004
1. B. Øksendal, A. Sulem, “Partial observation control in an anticipating environment”, Uspekhi Mat. Nauk, 59:2(356) (2004),  161–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:2 (2004), 355–375  isi  scopus
2002
2. J.-Ph. Chancelier, B. Øksendal, A. Sulem, “Combined Stochastic Control and Optimal Stopping, and Application to Numerical Approximation of Combined Stochastic and Impulse Control”, Trudy Mat. Inst. Steklova, 237 (2002),  149–172  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 140–163

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021